| Catalog Number |
07026935190 |
| Medical Device Problem Code |
High Test Results (2457)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/27/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The field service engineer replaced the reagent.H3 other text : na.
Event or Problem Description
The initial reporter stated they received discrepant results for one patient sample tested with elecsys anti-tpo on a cobas 8000 system serial number (b)(6).No questionable results were reported outside of the laboratory.An aliquot of the sample initially resulted in a value of 52 iu/ml.The aliquot was repeated twice, resulting in values of 9 iu/ml with a data flag and 9 iu/ml with a data flag.
Additional Manufacturer Narrative
Calibration and controls were ok.A general reagent issue could be excluded.The investigation determined the issue is consistent with incorrect pre-analytic sample handling.